CureZone   Log On   Join
Anyone experiencing lower back pain on Mirena?
 
tinkerbelle74 Views: 6,327
Published: 15 years ago
 

Anyone experiencing lower back pain on Mirena?


I've had my Mirena since Feb. 2006. Within the past six months or so, I've had a nagging, aching lower back pain. I thought maybe it was my mattress or the position in which I've been sleeping. The pain reminds me of type when you're about 8 months pregnant...miserable, fatigued and just plain uncomfortable. I work for a gym and am very active. I even stopped exercising for a couple of weeks to see if the pain would go away, but it worsened. I, too, experience the bloating and occasional Acne but it's usually around period time. (I still have light periods every other month.) Reading these posts...it's very scary. With as much as my GYN sung the praises of Mirena, it concerns me that so many women are having such severe side effects.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.org

2.547 sec, (1)